Volume 17, Number 5 (2019)
15 articles
-
Estimation of Different Entropies via Taylor One Point and Taylor Two Points Interpolations Using Jensen Type Functionals
-
Generalized Statistical Convergence of Double Sequences in Paranormed Spaces
-
Characterizations of Classes of Harmonic Convex Functions and Applications
-
Fixed Point Theorems for Generalized F-Contractions and Generalized F-Suzuki-Contractions in Complete Dislocated Sb-Metric Spaces
-
Direct Product of Finite Fuzzy Normal Subrings Over Non-Associative Rings
-
Some Fixed Point Theorems in Menger Probabilistic Partial Metric Spaces with Application to Volterra Type Integral Equation
-
Hermite-Hadamard Type Inequalities for m-Convex and (α, m)-Convex Stochastic Processes
-
Generalization of Bateman Polynomials
-
Bifurcation and Stability Analysis of a Discrete Time Sir Epidemic Model with Vaccination
-
Properties of Operations for Fuzzy Soft Sets over Fully Up-Semigroups
-
Anemia Modelling Using the Multiple Regression Analysis
-
Fixed Points of Non-Smooth Functions on Finite Dimensional Ordered Banach Spaces via Clarke Generalized Jacobian
-
Weak Non-associative Structures of Groups with Applications
-
Computing Structured Singular Values for Sturm-Liouville Problems
-
Hadamard And Fejer-Hadamard Type Inequalities for Convex and Relative Convex Functions via an Extended Generalized Mittag-Leffler Function